# SDR SWAA2021091498252

- Difficulty date: July 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED O AT BS 291.5 AT LEVEL STR 17R AT PASSENGER CABIN ; 2021-341944 / [01] REPLACED ANGLE AND FASTENERS LOCATED AT BS 291.5 AT LEVEL STR 17R AT PASSENGER CABIN IAW B737-700 51-10-02; SRM 51-40-02 AND DRAWING 141A8310 SHEET 1 REV D; [02] REPLACED ANGLE AND FASTENERS LOCATED AT BS 291.5 AT LEVEL STR 17R AT PASSENGER CABIN IAW B737-700 51-10-02; SRM 51-40-02 AND DRAWING 141A8310 SHEET 1 REV D.RII ACCOMPLISHED
